On quadratic convergence bounds for the J-symmetric Jacobi method.
Numerische Mathematik, Tome 64 (1993) no. 2, pp. 147-180
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
-symmetric eigenvalue problem, serial strategies, quadratic convergence, serial -symmetric Jacobi method, multiple eigenvalues
@article{NUMA_1993__64_2_133701,
author = {Vjeran Hari and Zlatko Drmac},
title = {On quadratic convergence bounds for the {J-symmetric} {Jacobi} method.},
journal = {Numerische Mathematik},
pages = {147--180},
year = {1993},
volume = {64},
number = {2},
zbl = {0761.65026},
url = {http://geodesic.mathdoc.fr/item/NUMA_1993__64_2_133701/}
}
Vjeran Hari; Zlatko Drmac. On quadratic convergence bounds for the J-symmetric Jacobi method.. Numerische Mathematik, Tome 64 (1993) no. 2, pp. 147-180. http://geodesic.mathdoc.fr/item/NUMA_1993__64_2_133701/